# SDR AU980561

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Condition: Faulty
- Location: Brake
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 DUAL ADAPTIVE ANTI-SKID VALVE FAULTY.
